Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

How can sperm count be increased in diabetic patients ?

Dear sir i have diabetes and my semens are blocked from last 1 years please can you suggest me any medicine another strange thing oils comes out from backpassage and its coming out while i sleep please doc suggest me what should i do my email is
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
welcome to HealthcareMagic
If you have diabetes from few years then there are chances that you may suffer erectile dysfunction due to diabetic neuropathy but as you have said blocked semen please write clearly whether semen comes out or no.If blocked semen means there is no semen coming out then you will have to consult a Urologist for examination and treatment.As for the oily substance coming out of your backpassage or rectum it may be due to a fistula which may need to be physically examined.Please consult a surgeon who will examine you and help in solving your problems.
Answered: Thu, 30 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor